Previous |  Up |  Next


Title: Forcings which preserve large cardinals (English)
Author: Friedman, Sy-David
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 3
Year: 2010
Pages: 29-47
Category: math
MSC: 03E35
idZBL: Zbl 1262.03105
idMR: MR2752958
Date available: 2014-05-02T05:40:09Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-3_7.pdf 598.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo